# SDR ASAA2024011849617

- Difficulty date: January 18, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347228400800
- Condition: Corroded
- Location: Frms 64-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR BEAM AT -Y464 HAS 2 SPOTS OF CORROSION JUST AFT OF FR65 GROUNDED - YES. EVALUATED CORROSION ON R/H FLOOR BEAM @ -Y464, FR64-FR67/68. FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14-283-009, FIG. 2, DUE TO BEING IN AN EXCLUDED AREA. REMOVED AND REPLACED FLOOR BEAM P/N D5347228400800, P.O.# 1082150.1 IAW SRM 53-41-14-20-A REV. 147. AND SRM 51-72-11-911-001 REV. 147. CATEGORY A. REMOVED DOT
